Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Had bacterial conjunctivitis in eyes, very painful, had breast cancer, premenopausal. Done chemotherapy. Will I feel better?

Hello, I'm a 44yr old female, nursing student/medical receptionist/mother of two adult sons/happily married/too many hobbies to mention AND - I think I've had a virus for the past week. Firstly I thought I had bacterial conjunctivitis in both eyes from gardening the previous day, so I started using chlorsig every 3 hours. The pain in my caused my study to take the back burner, and even take the afternoon off work. It helped but took the full 3 days of treatment and on the 4th day I felt like i'd been run over by a bus, increasingly tired and totally depressed. To top it off, the very next day I started menstruating which shouldn't sound unusual, but after having chemotherapy for breast cancer back in 2006, I generally only get one period each year. Does any of this sound overly concerning to you, or am I just having a typical peri-menopausal crappy week? Cheers Mandy
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
Homeopath 's  Response
Hello friend,
Thank you for posting your query through Healthcare magic.
I also think that you were affected by a virus for the last one week. But that virus is not what you are talking about. Virus is a biological waste particle in your body as a result of the disease and not the cause of diseases.
I am a Homoeopath and so you be prepared to hear something different about your diseases.
The virus I meant was something in the dynamic level, a mental conflict. Since in your opinion these mental influences have no significance, you did not mention anything about that in your query. These mental conflicts made you sick to the level of reducing your immunity. This made you susceptible to diseases. The first disease was a conjunctivitis, a relatively harmless affection. But when you started suppressing it with local application, it went to a deeper levels producing deeper affections. Your conjunctivitis was in the ectodermal level but the period problem and the unusual tiredness was in the Neuro endocrine level. That is why you had a very bad period this time. All your hormonal system got shattered and you suffered unusually bad this time.
Now my suggestion is that you should stop external application or medication to control conjunctivitis . It can be managed simply by frequent washing of eyes with pure cold water.
You are advised to have constitutional treatment to strengthen and cleanse your constitution. I can confidently suggest you to take Homoeopathy for that. You have proved that your health is not very good because you have the history of cancer and getting periods only once in an year after chemotherapy.
My concern is more about your constitution which reacts badly to any stimulation and my advice is to get Homoeopathic treatment from an expert.
I can also help you provided you ask a premium question or you contact me directly with more details about YOU because Homoeopathy never treats your diseases but treats only YOU.
With Best Wishes,
Dr C. J. Varghese,
Homoeopath,
drcjvarghese@gmail.com,
Answered: Thu, 10 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor